×

Found 13,358 Documents (Results 1–100)

100
MathJax

On the problem of periodicity of continued fraction expansions of \(\sqrt{f}\) for cubic polynomials \(f\) over algebraic number fields. (English. Russian original) Zbl 07528027

Sb. Math. 213, No. 3, 412-442 (2022); translation from Mat. Sb. 213, No. 3, 139-170 (2022).
MSC:  11J70 11R27 11R58
PDF BibTeX XML Cite
Full Text: DOI

Central extensions of \(n\)-torsion groups. (English. Russian original) Zbl 07515009

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 26-34 (2022); translation from Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 19-34 (2022).
MSC:  20E22 20F50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software